# SDR AALA20110825TUL07

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 67,787 hours, 24,398 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

BAQ - INFLIGHT VVI-MIA.  CREW REPORTED LEFT ENGINE LOW PRESSURE PUMP MESSAGE WITH A LOSS OF ENGINE POWER.  LEFT ENGINE WAS SHUTDOWN (SINGLE ENGINE TIME 20 MINS).  EMERGENCY DECLARED FLIGHT DIVERTED BAQ LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE LOW PRESSURE FUEL PUMP THAT WAS BROKEN.  SYSTEM GROUND CHECK NORMAL OPERATION.
